Localization and wave fronts
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1972-1973), Talk no. 25, 10 p.
@article{SEDP_1972-1973____A26_0,
     author = {Andersson, K. G.},
     title = {Localization and wave fronts},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:25},
     pages = {1--10},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1972-1973},
     mrnumber = {435611},
     zbl = {0263.35006},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1972-1973____A26_0/}
}
TY  - JOUR
AU  - Andersson, K. G.
TI  - Localization and wave fronts
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:25
PY  - 1972-1973
SP  - 1
EP  - 10
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1972-1973____A26_0/
LA  - en
ID  - SEDP_1972-1973____A26_0
ER  - 
%0 Journal Article
%A Andersson, K. G.
%T Localization and wave fronts
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:25
%D 1972-1973
%P 1-10
%I Ecole Polytechnique, Centre de Mathématiques
%U http://www.numdam.org/item/SEDP_1972-1973____A26_0/
%G en
%F SEDP_1972-1973____A26_0
Andersson, K. G. Localization and wave fronts. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1972-1973), Talk no. 25, 10 p. http://www.numdam.org/item/SEDP_1972-1973____A26_0/

1 K.G. Andersson, Propagation of analyticity of solutions of partial differential equations with constant coeffecients, Ark.Mat. 8(1971), 277 - 302. | MR | Zbl

2 M F. Atiyah, R.Bott, L. Gårding, Lacunas for hyperbolic differential operators with constant coefficients I, Acta Math. 124 (1970), 109 - 189. | MR | Zbl

3, II, to appear in Acta Math, | Zbl

4 L. Gårding, Local hyperbolicity, Israel J. Math, 13 (1972), 65 -81. | MR | Zbl

5 L. Hörmander, On the singularities of solutions of partial differential equations, Comm. Pure Appl. Math. 23 (1970), 329 -358. | MR | Zbl

6 L. Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math. 24 (1971), 671 -703. | MR | Zbl